How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2532
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

Last year we had a party, I had been drinking, took a half

Customer Question

Last year we had a party, I had been drinking, took a half of a 50mg tablet for larger, anyway I woke up in the later-still dressed with an erection,erection was pointed upward toward my belly button ever since then, that's the only way it points, I am a 60 year old and never had a real issue, I drink periodically, and I am in good shape,thanks for your help you n this, signed Gratefull
JA: Thanks. Can you give me any more details about your issue?
Customer: Around the base of the penis I have a small burning sensation, come and goes, it still functions but seems to has downsized
JA: OK got it. Last thing — Health Professionals generally expect a deposit of about $32 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 7 months ago.
Category: Health
Expert:  Onlinedoc replied 7 months ago.
Hi,Any medical illness like Diabetes,Hypertension?Lower back pain?Are you taking any medicines?Thanks.Waiting for your reply.
Customer: replied 7 months ago.
I just take synth rood for thyroid
Expert:  Onlinedoc replied 7 months ago.
As such if the erection is not prolonged and painful it is normal.Usually in people who take viagra etc suffer from condition with prolonged and painful erections.But this does not seem to be a case with you and you appear normal.For the position of erection i don't think there is a drug which can help. Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal.

Related Health Questions